# SDR SIMA201007401

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 12,860 hours, 11,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010030
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT IAW EMB AMM 33-50-16. THE OPERATIONAL CHECK WAS GOOD, NO OTHER PROBLEMS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
